# SDR COMA2009051190007

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 4,144 hours, 2,593 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 0431102140A
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM IAH TO JFK RECEIVED LEFT BLEED DUCT MSG.  EMERGENCY DECLARED, A/C DIVERTED TO AEX LANDED SAFELY.  REMOVED AND REPLACED SENSING ELEMENT MT 225.
